# SDR ASAA2016012414984

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 12,706 hours, 4,058 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON THE GROUND DURING TAXI FMC DISAGREE MESSAGE ON FMC APPEARED WITH FMC CAUTION LIGHT.  ACFT GROUNDED. PERFORMED FMC DISAGREE RESET PROCEDURE IAW QRH.  FMCS RESTORED NORMAL.
